# SDR CA040601002

- Difficulty date: May 27, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Bell 427
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 407001732125
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK FOUND WITH HOLES (.2495 - .2505 DIA.) OVERSIZE AND OVAL RANGING FROM .253 TO .275. (2 PLACES).
